# SDR IPXA10M62925

- Difficulty date: September 19, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 58,507 hours, 10,847 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING FIXED L/E SLAT TRACK NR 14 DOOR WING CUT OUT FOUND WITH SUSPECTED CRACK AS MARKED.  REMOVED DAMAGE ON RT WING FIXED L/E AT SLAT TRACK NR 14. FABRICATED DOUBLER AND FILLER AND INSTALLED REF SRM 57-40-02, FIG 201, REPAIR 7.
